Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 27.07.2010
From: Kirstine

Subject: Mtx injections

Does anyone taking mtx via injection know/ know anyone who still feels sickly after having them??? Ive been on the tablets since march 20mg and have moved onto the shots as tje tablets dont seem to be working and i was starting to feel ick on them.
I took my 2nd injection yesterday and today am feeling horrendous. Im starting a flare up (again) but am feeling really sickly and cant make my mind up if its mtx or the flare.
Any experiances would be great to hear.
Thanks x
reply | back to forum

Date: 28.07.2010
From: sandra lowe

Subject: Re: Mtx injections

hi kirstine i was in tablets but just couldnt take anymore than 12mg as i would get really sick so they put me on 20mg injection and spent the whole night vomiting took it again following week and same thing happened so was put down to 15mg but still would feel rotten for afew days so just didnt work for me on enbrel now
reply | back to forum

Date: 29.07.2010
From: kazzie

Subject: Re: Mtx injections

hi yeah i am on 20 mg injections and the first few weeks i felt horrid but they gave me sickness tablets which helped but i carried on and now only suffer sometimes with the sickness .but not half as bad as was .have you not been given any anto sickness tabs
reply | back to forum

Date: 30.07.2010
From: Abbie

Subject: Re: Mtx injections

You certainly still can get sickness from mtx shots but I've never heard of getting sickness from a flare but I could be wrong! I hope it all settles down for you soon! Go well X
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

4+3=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board